# SDR MASA2024110400032

- Difficulty date: November 4, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 29,817 hours, 25,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS COME ON AND OFF WHEN ARMED.  R&R RELAY K135 ON JUNCTION BOX 11 OPS CHECK GOOD NO DEFECTS NOTED.
